# SDR AWXA200401059

- Difficulty date: August 26, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 57,539 hours, 40,623 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 659187911
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK RIVETS WERE FOUND PULLING THROUGH KEEL BEAM SKIN BETWEEN BS 663 AND BS 727. MAINTENANCE REMOVED DAMAGED KEEL BEAM SKIN FROM BS 663 TO BS 727, LBL 6.3 TO RBL 6.3; FABRICATED A NEW REPLACEMENT KEEL BEAM SKIN PANEL; INSTALLED REPAIR PARTS IAW AWA ER 03-5310-02085-JS1.
